# SDR SWAA2022032513253

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A26119
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL PANEL 142BW CAP STRIP HAS CORROSION ON LOWER SURFACE / AFT CARGO SIDE WALL PANEL 142 BW NO ALLOWABLE LIMIT OBTAINED NEW CAP STRIP P/N 453A2611-9 A TAG AD1209 IAW AIPC 25-52-10-02 AND PLACED ON CART TO BE INSTALLED ON JPANEL-141-CLOSE
